# SDR R61A2022092700578

- Difficulty date: August 25, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 45,106 hours, 28,220 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Rib
- Part number: 17014708007
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CORROSION FOUND ON MID WING TO BODY SUPPORT RIB FR47 BL 0. REPLACED PN 170-14708-007 IAW SRM 51-43-03  AC RTS'ED
